Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the preserved extremal structure of Lipschitz-free spaces

Tom 245 / 2019

Ramón J. Aliaga, Antonio J. Guirao Studia Mathematica 245 (2019), 1-14 MSC: Primary 46B20; Secondary 46E15. DOI: 10.4064/sm170529-30-11 Opublikowany online: 6 July 2018

Streszczenie

We characterize preserved extreme points of the unit ball of Lipschitz-free spaces $\mathcal {F}({X})$ in terms of simple geometric conditions on the underlying metric space $(X,d)$. Namely, the preserved extreme points are the elementary molecules corresponding to pairs of points $p,q$ in $X$ such that the triangle inequality $d(p,q)\leq d(p,r)+d(q,r)$ is uniformly strict for $r$ away from $p,q$. For compact $X$, this condition reduces to the triangle inequality being strict. As a consequence, we give an affirmative answer to a conjecture of N. Weaver that compact spaces are concave if and only if they have no triple of metrically aligned points, and we show that all extreme points are preserved for several classes of compact metric spaces $X$, including Hölder and countable compacta.

Autorzy

  • Ramón J. AliagaInstituto Universitario de Matemática
    Pura y Aplicada
    Universitat Politècnica de València
    Camino de Vera S/N
    46022 València, Spain
    and
    Instituto de Física Corpuscular (CSIC-UV)
    C/ Catedrático José Beltrán 2
    46980 Paterna, Spain
    e-mail
  • Antonio J. GuiraoInstituto Universitario de Matemática
    Pura y Aplicada
    Universitat Politècnica de València
    Camino de Vera S/N
    46022 València, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek